# SDR CA080714001

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,219 hours
- Engine: Pwa JT15D4
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ATTACHMENT HARDWARE THAT WAS FOUND INSTALLED IN THE CHANNEL-TRUNION BRACE WAS NOT WHAT IS CALLED FOR IN ACFT I.P.C. 53-11-01 01 .THE INSTALLED HARDWARE WAS 4 AN3-5A BOLTS WITH AN960-3 WASHERS UNDER BOTH THE HEAD OF THE BOLTS AND UNDER THE NUTS. THE LENGTH OF THE BOLT AT THE FORWARD LT CORNER OF THE CHANNEL-TRUNION BRACE WAS TOO LONG WHEN INSTALLED AND INTERFERED WITH THE AFT TRAVEL OF THE STEERING ARM LOCATED JUST BELOW THE CHANNEL-TRUNION BRACE SUPPORT ASSEMBLY. THE I.P.C. CALLS FOR 4MS27039-1-07 SCREWS AND 4 MS21042-3 NUTS (NO WASHERS ARE CALLED FOR IN THE INSTALLATION).
